# SDR GUUA95032042909A

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,616 hours, 31,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Warning Horn
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN ATTEMPTING TO SILENCE THE LANDING GEAR WARNING HORN THE PIN CONNECTED TO THE SYS FELL OUT RENDERING IT INOPERATIVE.  REPLACED LANDING GEAR WARNING HORN SWITCH. OPS CHECK OK.
